Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Got antiphospholipid syndrome. Had mini stroke. Started nose bleeding, headache, chest pain, feeling tired. What to do?

Hi I ve got antiphospholipid syndrome I had a mini stroke back in feb am on fragmin 0000 twice a day I ve been getting nose bleeds only on one side and headace at one side feeling very tried and stressed I got chest pains a lot I ve had loads of xrays I have no clot on my lungs am worred it could be some there and it getting me down feel like am getting no were with my doctors its like am on my own going throw it am 30 years old
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hell! Antiphospholipid syndrome,also known as Hughes syndrome is basically a disorder of the immune system in which there is excessive clotting of blood .The treatment is mainly directed towards prevention of clotting, by thinning of blood . As you suffered from a mini stroke you were prescribed fragmin.Few precautions are to be taken with this medication as it may increase chances of bleeding . You should consult you doctor at the earliest when serious side effects of this medicine are seen which include bleeding from gums, nose bleeds , coughing up blood , tarry stools, shortness of breath , unexplained pain or discomfort in the chest or abdomen.So please please check with your healthcare professional immediately.
Answered: Sat, 28 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor